# SDR CA190108022

- Difficulty date: January 3, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3011857
- Condition: Leaking
- Location: Lt Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED A HIGHER FUEL CONSUMPTION ON LH ENGINE AS PER QUANTITY INDICATOR BUT FUEL FLOW WERE NORMAL ON BOTH ENGINES. DURING INVESTIGATION, MAINTENANCE FOUND A FUEL LEAK FROM THE LINE BETWEEN THE START CONTROL UNIT AND THE FUEL CONTROL UNIT OF THE #1 ENGINE. THE LINE WAS TIGHT PROPERLY, BUT THE FUEL WAS LEAKING FROM THE FLARE FITTING SWAGGED TO THE TUBE.
